# SDR COEA2009082103819

- Difficulty date: August 21, 2009
- Submitted: August 25, 2009
- Operation: Air carrier
- Aircraft: N819FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 359
- Aircraft time: 26,936 hours, 26,720 cycles
- Engine: Pwc PW127F
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 8108001002
- Part serial: 93010214
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 7202 RETURN TO GATE AT SEA:  AFTER BLOCK OUT IN SEA NR 2 ENGINE EEC FAULT LIGHT ILLUMINATED, AFTER RESETTING THERE WAS NO CHANGE. THE PILOT RETURNED BACK TO GATE.  MAINTENANCE DEFERRED THE EEC AND TOOK A WEIGHT RESTRICTION FOR FREIGHT.  AIRCRAFT CONTINUED.  NOTE:  EEC REMOVED AND REPLACED 08/22/09 AND DMI CLEARED.
